Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BIPOLAR HEAD Ø28X45
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDACTA INTERNATIONAL SA BIPOLAR HEAD Ø28X45
Catalog Number
25060.2845
Health Effect - Clinical Code
Pain (1994)
Date of Event
02/14/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 march 2018: (b)(4).
Event or Problem Description
On 06 february 2018 surgeon notified to the sales agent that a revision surgery will be necessary due to pain (the cause is unknown).On (b)(6) 2018 the surgeon revised the patient.
New Search
Submit an Adverse Event Report
Brand Name
BIPOLAR HEAD Ø28X45
Common Device Name
BIPOLAR HEAD
Manufacturer
(Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ 6874
MDR Report Key
7319835
Report Number
3005180920-2018-00123
Device Sequence Number
151752
Product Code
KWY
UDI-Device Identifier
07630030843617
UDI-Public
07630030843617
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K091967
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2017
Device Explanted Year
2018
Reporter Type
Manufacturer
Report Source
other
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
03/07/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
09/21/2021
Device Catalogue Number
25060.2845
Device Lot Number
164202
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/06/2018
Initial Report FDA Received Date
03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;